# SDR ZZDA2010436

- Difficulty date: September 20, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL, STA 200, BL 0, CORROSION.  ACCOMPLISHED FLOOR PANEL DOUBLER AND FILLER REPAIR PER B717 SRM 51-70-10 FIG 201 REPAIR 2.
